# SDR DALA14017370926

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 66,619 hours, 50,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW ELECTED TO TURN BACK AFTER TAKEOFF DUE TO BOTH AFT LAVATORY SMOKE DETECTORS SOUNDING AND PASSENGERS REPORT AN ODOR.  MAINTENANCE INSPECTED BOTH ENGINES INLETS AND EXHAUST BUT FOUND NO DISCREPANCIES. NO TROUBLE WAS FOUND AND A DUCT BURNOUT WAS PERFORMED. ACFT HAS RETURNED TO SERVICE.
